# SDR JJBA20230130025

- Difficulty date: January 16, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 37,988 hours, 25,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Not Seated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE AT 18A. RESEATED EMERGENCY EXIT LAMP AT 18A. OPS CHECK SAT.
